Publisher DOI: 10.1007/978-3-319-18827-0_37
Title: Parareal for diffusion problems with spaceand time-dependent coefficients
Language: English
Authors: Ruprecht, Daniel  
Speck, Robert 
Krause, Rolf 
Keywords: Parareal Iteration; Iteration Matrix; Fixed Point Iteration; Implicit Euler Method; Domain Decomposition Technique
Issue Date: 2016
Publisher: Springer
Source: International Conference on Domain Decomposition Methods ; 22 (Lugano) : 2013.09.16-20. - Cham, 2016. - (Lecture Notes in Computational Science and Engineering ; 104). - Pp. 371-378 (2016)
Conference: 22nd International Conference on Domain Decomposition Methods 2013, DD22 
URI: http://hdl.handle.net/11420/10539
ISBN: 978-3-319-18826-3
|978-3-319-18827-0
Document Type: Chapter/Article (Proceedings)
Peer Reviewed: Yes
Part of Series: Lecture notes in computational science and engineering 
Volume number: 104
Appears in Collections:Publications without fulltext

Show full item record

Page view(s)

78
Last Week
1
Last month
11
checked on Sep 28, 2022

SCOPUSTM   
Citations

3
Last Week
0
Last month
0
checked on Jun 29, 2022

Google ScholarTM

Check

Add Files to Item

Note about this record

Cite this record

Export

Items in TORE are protected by copyright, with all rights reserved, unless otherwise indicated.